Autors: Karandzhulov, L. I., Stoyanova, Y. P.
Title: Two-Point Boundary Value Problem for Singularly Perturbed Almost Nonlinear System in the Conditionally Stable Case
Keywords: singularly perturbed system, two-point boundary value proble

Abstract: A two-point boundary value problem for singularly perturbed almost nonlinear systems is considered. An asymptotic solution is constructed in the conditionally stable case. The problem is solved in the case when the system dimension is not equal to the dimension of the additional conditions. The boundary function method, pseudo inverse matrices and orthogonal projections are utilized.


  1. Penrose R., Proc. Cambrige Philos. Soc. 52, 17-19, (1956).
  2. Generalize Inverse and Applications, edited by Nached M.Z., New York, San Francisco, London -Acad^Press, (1976),
  3. Vasileva, A.B. and Butuzov, V.F., Singularly Perturbed Equations in Critical Cases, Moscow, (1978), (in Russian).
  4. Wasov W., Asymptotic expansions for ordinary differential equations, Mir, Moscow, (1978), (in Russian).
  5. KarandjulovL.I., AnnMa/re de VUniveraite de Sofia "St. Kliment Ohridski", Faculte de mathematiques et informatique. Mathematiques et Mechanique, 91, 79-95, (1997).
  6. Daleckii Ju.L., Krein M.G., Stability of solutions of differential equations in Banach space, ANS, Books and Journals in Advanced Mathematics, Providence, Rhode Island, (1974).


AIP Conference Proceedins.35TH INTERNATIONAL CONFERENCE “APPLICATIONS OF MATHEMATICS IN ENGINEERING AND ECONOMICS”: AMEE‐2009 Proceedings, vol. 1184, issue 1, pp. 151-158, 2009, Bulgaria, DOI 10.1063/1.3271608

Цитирания (Citation/s):
1. Sirakova, N. D. "Boundary-value problem for almost linear systems of ordinary differential equations." AIP Conference Proceedings. Vol. 2172. No. 1. AIP Publishing LLC - 2019 - в издания, индексирани в Scopus или Web of Science

Вид: публикация в международен форум, публикация в издание с импакт фактор, публикация в реферирано издание, индексирана в Scopus и Web of Science